| Model Number |
SA6AT3 |
| Medical Device Problem Code |
Difficult to Advance (2920)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional reported that during implantation of an intraocular lens (iol) the lens had pressure of rejection when the tech folded the lens and pushed through the cartridge.There was a patient contact.Additional information was requested.
Additional Manufacturer Narrative
The customer indicated the use of a qualified associated cartridge and handpiece.A viscoelastic was indicated which is not qualified for the lens/cartridge/handpiece combination indicated.The root cause for the reported complaint may be related to a failure to follow the ifu(instruction for use).The viscoelastic indicated is not qualified for the lens/company cartridge/injector combination used.The ifu instructs that an company qualified delivery system and viscoelastic combination should be used.The use of an unqualified combination may cause damage to the lens and potential complications during the implantation process.The manufacturer internal reference number is: (b)(4).